# SDR UHLA201604110234

- Difficulty date: April 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,204 hours, 12,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17065703003
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL AREAS ON THE L2 DOOR SILL.  R & R THE DOOR SILL.  MAJOR REPAIR.
